# SDR WX0A2023070331785

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N191NV
- Make and model: Airbus A320-214
- Aircraft serial: 6704
- Aircraft time: 17,392 hours, 6,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING R.O.N. CABIN INTERIOR WALK-THROUGH, FOUND THAT R1 DOOR SLIDE GIRT BAR HAD NOT ENGAGED PROPERLY DURING DOOR DISARMING. GIRT BAR SWANG FREELY FROM UNDER THE DOOR. / FOUND GIRT BAR NOT FULLY ENGAGING FLOOR FITTING J6, (AFT FITTING). ADJUSTED FLOOR FITTING J6 PER AMM 52-11-22-820-001-A. GIRT BAR FULLY ENGAGES. OPS CHECK GOOD."
